Jump to content

Search the Community

Showing results for tags 'effexor;'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Dear all, first of - please excuse my English, I'm not a native speaker and writing from Germany. I only found this site yesterday, while desperately trying to find any helpful advice online. I wish I had found it earlier, preventing me from tapering off Effexor/Venalfaxine too quickly. I have been on Effexor since 2005 for panic attacks, and remember having massive aversive effects when first taking it. My doc reassured me to keep taking it, and indeed after some time, the early unbearable restlessness and anxiety disappeard, and so did the panic attacks.
  2. I think this is where I introduce myself. I am planning to get off effexor-xr/ Venlafaxine. I've been on 37.5mg for maybe 10 years (could be 15). I've tried before, with super-slow tapering (counting out beads) over months, but couldn't tolerate taking none at all. I had given up and decided I'd be on this med for the rest of my life, but I have given up alcohol 5 months ago (yippeee!!) and now want to tackle effexor. I did some reading and have decided, with my doctor, to go onto Lovan/Fluoxetine in the hope that it will be easier to taper off effexor with Lovan in my system. I
  3. I’ve been on Effexor since 1996 ish. How on earth would I ever get off it? Currently on 150 mg brand name. No other psych meds just thyroid and folate. Thanks desperate
  4. JaneMiller

    Effexor tapering

    I am in my 60s and recently retired. I am determined to free myself of my dependence on 150mg/day. I've been taking it almost ten years. My doctor is of no help with this. Two years ago, we cut the dose by half and I was crying and moody. He told me to go back on the old dose. This not not an acceptable approach to me. I want to taper on my own, and deal with what may come. I joined this group to find info and encouragement! PS - I am aware that this drug is difficult to detox from, but I am prepared
  5. Hi people! I'm a pssd sufferer. I invite you to think about what is the main problem of PSSD: that doctors, researchers, pharmacologists, journalist media and people don't know the existence of PSSD. No one (maybe also a lot of people who suffer of it) knows that SSRI cause a so severe damage. No one exept us. In my opinion stay sitted down on a sofa posting messages on a forum and hoping that someone will find a solution for us will not lead us to anywhere. In my opinion we ahve to do something of actually concrete to change our situation. For this reason, for example, I contacted every singl
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy